# SDR WX0A2024101132198

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 31,279 hours, 16,080 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DOOR R FWD EMERGENCY EXIT - ECAM  OCCURED JUST AFTER GEAR EXTENSION ON FINAL APPROACH. / USING TSM 52-21-00-810-803-A, FOUND RH FWD OVERWING EMERGENCY EXIT PROXIMITY SWITCH HANDLE FLAP OUT OF ADJUSTMENT. ADJUSTED PROXIMITY SWITCH FOR HANDLE FLAP IAW AMM 52-71-13-400-001-A. OPS CHECK OF EMERGENCY EXIT HANDLE FLAP GOOD, SHOWING ARMED ON ECAM, FAP AND DOOR ARMED LIGHT BESIDE DOOR."
